MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5357 M/S VERITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5357 M/S VERITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5357M/S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that patient presented with an infection.The patient had their entire pacemaker system removed on (b)(6) 2020.Patient was stable after the procedure.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.

Brand Name
5357 M/S VERITY ADX XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key11033999
Report Number2017865-2020-23102
Device Sequence Number16442553
Product Code DXY
UDI-Device Identifier05414734006842
UDI-Public05414734006842
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2012
Device Model Number5357M/S
Device Catalogue Number5357M/S
Device Lot Number3338630
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight86